Nihonkai Mathematical Journal

Operator Inequalities Related To Cauchy-Schwarz And Hölder-McCarthy Inequalities

Masatoshi Fujii, Saichi Izumino, Ritsuo Nakamoto, and Yuki Seo

Full-text: Open access

Article information

Source
Nihonkai Math. J. Volume 8, Number 2 (1997), 117-122.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273780138

Mathematical Reviews number (MathSciNet)
MR1491817

Citation

Fujii, Masatoshi; Izumino, Saichi; Nakamoto, Ritsuo; Seo, Yuki. Operator Inequalities Related To Cauchy-Schwarz And Hölder-McCarthy Inequalities. Nihonkai Math. J. 8 (1997), no. 2, 117--122. https://projecteuclid.org/euclid.nihmj/1273780138.


Export citation